# SDR CALA2015110394776

- Difficulty date: October 29, 2015
- Submitted: November 3, 2015
- Operation: Air carrier
- Aircraft: N505UA
- Make and model: Boeing 757222
- Aircraft serial: 24626
- Aircraft time: 88,233 hours, 26,061 cycles
- Engine: Pwa PW2037
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND DAMAGED HOLE ON CTR OF STRINGER 2 LT, STATION 695.  INSTALLED REPAIR AT STRINGER 2 LT, FASTENER HOLE AT STATION 695 IAW RES-W1 2009328-40 & ECRA 5310-06642.
